# SDR IPXA3578586

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Component: Slat, Boeing
- Component part number: 114N4003172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT DENTED AND DELAMINATED, 7.5 ICHES FROM OTBD EDGE AND 4.5 INCES FROM AFT EDGE.  REPAIRED IAW EO B757-5750-50894-A.
